# SDR ASAA9810047

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FLT 152 - PRIOR TO FLT, THE EMERGENCY EXIT LIGHTS ON PALLET NR 8 WERE FOUND TO BE INOPERATIVE.  REPLACED LIGHT ASSY AND LIGHTS OPERATED NORMALLY.  (M)
